American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(92D15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Joanna Barańska and Yuri Kozitsky. Free Jump Dynamics in Continuum. Contemporary Mathematics 653 (2015) 13-24.
Book volume table of contents
View Article: PDF

[2] Vivek S. Borkar and K. Suresh Kumar. Small Noise Large Time Asymptotics for the Normalized Feynman-Kac Semigroup. Contemporary Mathematics 619 (2014) 31-48.
Book volume table of contents
View Article: PDF

[3] Steven N. Evans, David Steinsaltz and Kenneth W. Wachter. A Mutation-Selection Model with Recombination for General Genotypes. Memoirs of the AMS 222 (2013)
Book volume table of contents   

[4] Jack Carr and Adam Chmaj. Uniqueness of travelling waves for nonlocal monostable equations. Proc. Amer. Math. Soc. 132 (2004) 2433-2439. MR 2052422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Elchanan Mossel. Phase transitions in phylogeny. Trans. Amer. Math. Soc. 356 (2004) 2379-2404. MR 2048522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Simon A. Levin. Complex adaptive systems: Exploring the known, the unknown and the unknowable. Bull. Amer. Math. Soc. 40 (2003) 3-19. MR 1943129.
Abstract, references, and article information   
View Article: PDF

[7] Robert M. May. Necessity and chance: deterministic chaos in ecology and evolution . Bull. Amer. Math. Soc. 32 (1995) 291-308. MR 1307905.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia